# SDR FDEA2018082982216

- Difficulty date: August 28, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 104,252 hours, 20,862 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8550
- Part serial: AQ0741
- Condition: False Activation
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

INTERMITTENT CAB SMOKE WARNING THROUGOUT FLIGHT AND TAXI-IN. WARNING STAYED ON FOR ABOUT 1 SECOND. R&R NR 9 SMOKE DETECTOR, NOW TEST GOOD REF MM  26-15-01-4.
